# SDR CA190712003

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,302 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790122
- Condition: Cracked
- Location: Cockpit
- Part time: 7,682 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH WINDSHIELD CRACKED. WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190712003)
